# SDR CA030125001

- Difficulty date: January 23, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Bolkms BK117B2
- Engine: Lyc LTS101750B1
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 117151311
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CHORDWISE CRACK FOUND ON RED MAIN ROTOR BLADE 100MM CUFF S/N 806, 80MM OUTBOARD OF BLADE FITTING. MAIN ROTOR BLADES (4) REPLACED, MANUFACTURER NOTIFIED.
